# SDR AU980173

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737-33A
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Worn
- Location: Drag Control Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING FLIGHT SPOILER CABLES WORN BEYOND LIMITS. CABLES LOCATED ATTHE FOLLOWING POSITIONS IN THE LH WING AT STN230LH:-1. CABLE PNO BACC2C3D02794EG AT WSB1-32. CABLE PNO BACC2C3D03216FG AT WSB2-33. CABLE PNO BACC2C3D02428EG AT WSA1-34. CABLE PNO BACC2C3D01853FG AT WSA2-3 FOUND DURING SPECIAL INSPECTION B737-3-97A.
